# SDR QXEA2014012100036

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 CORRODED IN 2 AREAS.  BLENDED SEAT TRACK 20 RT FS 575.5, REF SRM 53-20-49, FIG 1.  EVALUATED BLEND ON SEAT TRACK 20, FS 575.5, MATERIAL REMOVED ON TOP PORTION OF CLAW IS .008" ORIGINAL MATERIAL: .460" FOUND WITHIN LIMITS REF SRM 53-20-49, FIG 1.  ET INSP ON REWORKED AREAS REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  RESTORED FINISH IAW SRM 51-21-10.
